# SDR 2005UALA01049

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 51,563 hours, 15,078 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR AT BS 258 AND STR 28L HAS 1 DENT.    REMOVED DAMAGE AND ACP HFEC NO CRACK INDICATION FABRICATED DOUBLER RPR IAW MM 53-30-95.
